Man Dies From Overdose Use Of Tramadol | Naija News
Connect with us

Metro News

Man Dies From Overdose Use Of Tramadol

Published

Illegal Use Of Tramadol Kills Man (File)

Overdose Use Of Tramadol Kills A Man In Otukpo, Benue State

A young man identified as Etim, believed to be in his late 20s has died after reportedly taking over a thousand milligram of tramadol in Obaganya Otukpo, Benue State.

Naija News learnt that Eti, who is popularly known as Ratty, was rushed to Abba clinic at Ogiri Oko street when he became unconscious after taking the substance on April 30.

He was pronounced dead on Wednesday after spending three days at the hospital and was buried the same day.

A source at the hospital said that the tramadol dosage he took was too much for his system to withstand which led to the destruction of some vital organs.

“He became extremely weak and couldn’t even say a word throughout his stay at the hospital till he gave up the ghost,‘ the source said.

Naija News recalls that as part of efforts to arrest the growing trend of substance abuse in Nigeria, the federal government recently banned the use of codeine for the production of cough syrups in the country.

 
Copyright Naija News 2018. All rights reserved. You may only share Naija News content using our sharing buttons. Send all news and press releases to [email protected].

Contact Us

info[at]naijanews.com